# SDR UIEA2025110301292

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N709GT
- Make and model: Boeing 777F
- Aircraft serial: 67994
- Aircraft time: 8,832 hours, 1,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOP.  REPLACED CAPT EMERGENCY FLASHLIGHT PER AMM 25-64-01. REF IPC 25-64-51-03.
